# SDR WX0A2015072700062

- Difficulty date: July 24, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N410NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49965
- Aircraft time: 55,106 hours, 31,456 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TAIL COMPARTMENT TEMP HIGH, ANNUNCIATOR ILLUMINATED AFTER TAKEOFF.  COMPLETED QRH PROCEDURE ON PG 2 1 4.  ANNUNCIATOR EXTINGUISHED 2 MIN AFTER TURNING APU OFF.  APU AIR WAS OFF, PACKS AUTO ON TAKEOFF OAT 38C.  FOUND TAIL COMPARTMENT HIGH SENSORS LEFT & RIGHT BAD.  R & R IAW MM 36-20-02.  OPERATIONS CHECKED GOOD.
